Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from urine infection, prescribed medicines, no relief. Suggestions?

sir, Actually i was suffering from urine infection.After i consulting doctor he prescribed me 2 tablets URIKIND,OFLOMAC and 1 syrup ALKASOL....i also tested my urine and it was infected shown in the medical report..but from yesterday the same thing happening with me...sometimes when i urinate it burns..what to do plz suggest me...plz sir..
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

There are many bacteria, which can cause urine infection. So generally a broad spectrum antibiotic effective against most bacteria is given, but in some cases more specific antibiotics are needed to clear off the infection.

Urine culture and sensitivity test can identify infection causing bacteria and then more appropriate antibiotic can be started.

So ideal would be to get this test done and start appropriate antibiotic. Regards.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor